# SDR REXA2017010600028

- Difficulty date: January 6, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 7,695 hours, 5,296 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Riser
- Part number: NA
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP AFT RISER CRACKED.  REMOVED THE CRACK BY PERFORMING EDGE BLEND AND RESTORED FINISH. FOUND TO BE WITHIN LIMITS. IAW SRM 52-11-04.
